[Back]


Publications in Scientific Journals:

B. Lellmann:
"Hypersequent Rules with Restricted Contexts for Propositional Modal Logics";
Theoretical Computer Science, 656 (2016), 76 - 105.



"Official" electronic version of the publication (accessed through its Digital Object Identifier - DOI)
http://dx.doi.org/10.1016/j.tcs.2016.10.004

Electronic version of the publication:
http://dx.doi.org/10.1016/j.tcs.2016.10.004


Created from the Publication Database of the Vienna University of Technology.